MathSciNet Relay Station
MathSciNet bibliographic data
MR2286590 35L60 (35B25)
Joseph, Kayyunnapara T.; LeFloch, Philippe G. Singular limits for the Riemann problem: general diffusion, relaxation, and boundary conditions. C. R. Math. Acad. Sci. Paris 344 (2007), no. 1, 59–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement